# SDR FDEA200710224660

- Difficulty date: October 22, 2007
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA624627
- Condition: Cracked
- Location: Bs 485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPT LT SIDE ON VERTICAL BULKHEAD FOUND CRACK.  REPAIRED AREA IAW SRM 53-40-00 FIG 34 VOL I.
